On a nonlinear ordinary differential equation

W. Okrasiński

Annales Polonici Mathematici (1989)

  • Volume: 49, Issue: 3, page 237-245
  • ISSN: 0066-2216

How to cite


W. Okrasiński. "On a nonlinear ordinary differential equation." Annales Polonici Mathematici 49.3 (1989): 237-245. <http://eudml.org/doc/265390>.

author = {W. Okrasiński},
journal = {Annales Polonici Mathematici},
keywords = {positive solutions; Boussinesq equation},
language = {eng},
number = {3},
pages = {237-245},
title = {On a nonlinear ordinary differential equation},
url = {http://eudml.org/doc/265390},
volume = {49},
year = {1989},

AU - W. Okrasiński
TI - On a nonlinear ordinary differential equation
JO - Annales Polonici Mathematici
PY - 1989
VL - 49
IS - 3
SP - 237
EP - 245
LA - eng
KW - positive solutions; Boussinesq equation
UR - http://eudml.org/doc/265390
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.